# SDR DALA2016111408806

- Difficulty date: November 12, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 61,626 hours, 23,385 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Condition: Defective
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L DOOR KNOCKER WILL NOT EXTEND WHEN ATTEMPTING TO ARM DOOR.  KNOCKER CONTACTING DOOR TRIM ON TOP SIDE.  RELIEVED DOOR TRIM, OK FOR SERVICE.
